# SDR KNNA201210010001

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N916SK
- Make and model: Boeing 7374Y0
- Aircraft serial: 24706
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Erratic
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/O AIRSPEED INDICATOR UNRELIABLE, MOVES FROM 60 TO 400 AND BACK.
